# SDR 7C7A2019110600517

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 53,645 hours, 59,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCHES IN FUSELAGE SKIN 85311825-101 BEYOND MFG. LIMITS 2.0X1.6X0.11 SCRATCHES MAX DEPTH OF 0.01
